# SDR MASA200500883

- Difficulty date: November 14, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 1,921 hours, 1,349 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: GG670950093
- Part serial: 00952
- Condition: Failed
- Location: Left
- Part time: 1,925 hours, 1,357 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6439 SAN - SMOKE IN CABIN WITH LT PACK AUTO FAIL.  ISOLATED FAULT TO LT PACK.  MAINTENANCE REPLACED ACM.
